# SDR IPXA1B67807

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5877
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, AT STA 1700 POS 17L MULTIPLE DAMAGES.  FABRICATED NEW FLOOR PANEL USING BMS4-17, TYPE 2 FLOORBOARD, REF DRAWING 146U5877.
